Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Body itching, rashes on scratching, dust allergy, sneezing, running nose. Taking laveta-m. Treatment?

Dear Sir From last 6-7 months i have itching on the whole body when i scratch it rashes will appear. i went to doctor he asked to do prick test. in that, the report came as it is from Dust. for that i am taking tablets from last 5 months(Laveta M) but still i am facing the same problem. Last year i faced sneezing ,Runny nose but now it is not their. can u please suggest the remedy for it?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  1609
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Critical Care Specialist 's  Response
Hi Dear thanks for your question ,your having generalized itching and from last six months and your patch test is positive for dust,Dear the permanent remedy for you is to avoid your allergens that is dust,if you can avoid dust,even by wearing a face mask at your work place that will give you permanent cure fro allergic reaction of dust,other wise you have to take medicine which your taking of allergy that is LAVETA M.your runny nose is ALSO DUE TO DUST.
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor